MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE SENSOR; IMPLANTABLE GLUCOSE MONITORING SYSTEM, SENSOR

SENSEONICS INC. EVERSENSE SENSOR; IMPLANTABLE GLUCOSE MONITORING SYSTEM, SENSOR
Model Number 102096-81A
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Senseonics was made aware of an incident where user reported an unsuccessful removal attempt of the sensor on (b)(6)2025.The sensor's site is the left arm.It was confirmed that an incision was made to attempt to remove the sensor.At the time of the call, the user was doing fine, but tired.Sensor was palpable before the incision.Transmitter and ultrasound weren't used to localize the sensor and only magnet was used to localize the sensor.However, the sensor was successfully removed during second removal attempt.As per dms, user is currently using the system with the new sensor and receiving up to date information.
 
Additional Manufacturer Narrative
Inability or difficulty to remove sensor during first attempt is a known and anticipated potential risk and eversense 365 user guide mentions about it under "risks and side effects".The user reported an unsuccessful removal attempt of the sensor on (b)(6)2025.The sensor's site is the left arm.It was confirmed that an incision was made to attempt to remove the sensor.At the time of the call, the user was doing fine, but tired.Sensor was palpable before the incision.Transmitter and ultrasound weren't used to localize the sensor and only magnet was used to localize the sensor.However, the sensor was successfully removed during second removal attempt.As per dms, user is currently using the system with the new sensor and receiving up to date information.This incident does not require any further investigation.

Brand Name
EVERSENSE SENSOR
Common Device Name
IMPLANTABLE GLUCOSE MONITORING SYSTEM, SENSOR
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key22061638
Report Number3009862700-2025-00576
Device Sequence Number12671191
Product Code QHJ
UDI-Device Identifier00817491022950
UDI-Public00817491022950
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/15/2025
Device Model Number102096-81A
Device Catalogue NumberFG-7200-00-301
Device Lot Number01E185S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2025
Initial Report FDA Received Date05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR
Patient SexMale